# SDR SIMA973492

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: S53672406208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED FLOOR BEAMS 36, 38, 39, AND 40 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED, FABARICATED AND INSTALLED NEW FLOOR BEAMS AT LOCATIONS 36, 38, 39, AND 40.  MAINTENANCE SPLICED FLOOR BEAM 40 IAW SRM 53-00-00, FIG 429.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NRS 97ZZZX69, 97ZZZX70, AND 97ZZZX71.  (X)
